| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2012, no. 37-40


Amjad Ali, Asmat Ullah Jan
      Proper homothetic symmetry in Bianchi types VIII and IX space-times in teleparallel theory
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1801-1805.

E. S. Bhaya, Z. A. Al Munim
      A modulus of smoothness in terms of fractional order
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1807-1817.

E. S. Bhaya, Kh. A. Abd Al-Hameed
      Estimates in terms of partial moduli of smoothness
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1819-1829.

N. Faried, H. Abd El Ghaffar
      Approximation numbers of an infinite matrix operator from any Banach space with Shauder basis into itself
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1831-1838.

A. A. Hemeda
      Variational iteration method for solving nonlinear coupled equations in 2-dimensional space in fluid mechanics
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1839-1852.

S. S. Thakur, A. S. Banafar
      *-Connectedness in fuzzy ideal topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1853-1860.

Hoang Thi Phuong Thao, Tran Hung Thao
      Estimating fractional stochastic volatility
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1861-1869.

M. K. Azarian
      Fibonacci identities as binomial sums
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1871-1876.

R. Tremblay, S. Gaboury, J. Fugere
      Applications of the integral analogue of a new Leibniz-type rule for fractional derivatives to functions of several variables
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1877-1887.

Ch. Shekhar, B. S. Komal
      Multiplication operators on weighted spaces of continuous functions with operator-valued weights
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1889-1894.

T. Aaron Gulliver
      Sums of powers of integers divisible by three
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1895-1901.

R. Yassen, M. Algarni
      The three-center hybrid and four-center electron repulsion integrals over Slater-type orbitals using Guseinov rotation-angular function
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1903-1907.

N. Murugesan, R. Uma
      A conjecture on amalgamation of graceful graphs with star graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1909-1919.

G. Farsadamanollahi, J. Muhammad, A. Sadeghi
      Solving nonlinear matrix equation in credit risk by using iterative methods
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1921-1930.

V. S. Putcha, C.L.N. Rompicherla, G.V.S.R. Deekshitulu
      A note on fuzzy discrete dynamical systems
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1931-1939.

B. Yousefi, Gh. R. Moghimi
      On the stability of an iteration in cone metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1941-1945.

K. Suyama, N. Kosugi
      Integrator reset strategy based on L_2 gain analysis
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1947-1962.

S. K. Al-Saaedy, N. M. J. Ibrahim
      Approximation by convex polynomials in weighted spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1963-1972.

      Retraction Notice
      Int. Journal of Contemp. Math. Sciences, Vol. 7, 2012, no. 37-40, 1973.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |